# SDR DHL2003804539

- Difficulty date: February 5, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Worn
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 2389 LH INBD FLAP UPPER SKIN CHAFFING WEAR AT STA. XW120.000 (MAJOR REPAIR) CORR.: PERFORMED MAJOR REPAIR IAW SRM57-1-0 PG. 1 SRM 57-7-1 PG. 2 FIG. 1 REMOVED DAMAGED SKIN IAW SRM51-1-21 PG. 1 , CLEANED , TREATED AND PRIMED AREA IAW SRM 51-1-8B  FABRICATED NEW SKIN  (2024T3.040) IAW SRM57-7-1 PG 2 FIG 1 , SRM51-1-21 PG 1.
